Skip to Content

Indapamide - Does this medication cause weight gain?

Responses (1)

Marvell 24 Oct 2009

Although weight gain is not a known side effect of Indapamide, it could be causing it.

These are the known side effects of Indapamide.

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Indapamide:

Back pain; diarrhea; dizziness or lightheadedness when siting up or standing; headache; infection; nervousness; pain; runny nose; trouble sleeping; upset stomach.

Seek medical attention right away if any of these SEVERE side effects occur when using Indapamide:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; drowsiness; fatigue; irregular heartbeat; muscle cramps; numbness of your hands or feet; pounding in the chest; rapid heartbeat; unusual tiredness; urination problems; weakness; yellowing of the skin or eyes.

https://www.drugs.com/sfx/indapamide-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Weight Gain Woes?

Posted 2 Jul 2010 2 answers

Mirtazapine and weight gain?

Posted 7 May 2013 4 answers

Does the pill elavil itself cause weight gain ?

Posted 6 Oct 2013 1 answer

Weight gain with gabapentin?

Posted 19 Oct 2016 2 answers